# SDR AALA20101027TUL09

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 59,806 hours, 20,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FBE12041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE NUMBER 4 SEAT TRACK OF CABIN FLOOR, FRAME STATIONS 679 TO 685, RIGHT BUTTLINE 46, WATER LINE 208, UNDER G-2 MID GALLEY.  INSTALLED NEW NUMBER 4 SEAT TRACK FROM STATIONS 640 TO 780 PER SRM 51-10-02-0G.
